# SDR I5EA2018042000001

- Difficulty date: April 1, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N802TJ
- Make and model: Boeing 737-4B7
- Aircraft serial: 24874
- Aircraft time: 50,843 hours, 34,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Part serial: 19697
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR PROXIMITY FWD CENTER EMERGENCY LIGHT INOPERATIVE.   REMOVED AND REPLACED THE BATTERY PACK ASSY M1479 IAW AMM 33-51-51, OPS CHECKED NORMAL.
